Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 271, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 19, 2024, 5:24 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2024, 5:24 PM MDT (23:24 UTC)
- Expired
- Aug 19, 2024, 6:15 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 44 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 5:38 PM MDT | HAIL 1 | 2 N Fountain, CO | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.4 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
849
WUUS55 KPUB 192324
SVRPUB
COC041-101-200015-
/O.NEW.KPUB.SV.W.0271.240819T2324Z-240820T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
524 PM MDT Mon Aug 19 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central El Paso County in east central Colorado...
North central Pueblo County in southeastern Colorado...
* Until 615 PM MDT.
* At 524 PM MDT, a severe thunderstorm was located over Fountain, or
14 miles southeast of Colorado Springs, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Fountain, Pinon, Security-Widefield, and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3866 10477 3877 10464 3857 10441 3842 10462
TIME...MOT...LOC 2324Z 318DEG 12KT 3866 10466
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam4 follow-up statements
924
WWUS55 KPUB 192343
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
543 PM MDT Mon Aug 19 2024
COC041-101-200015-
/O.CON.KPUB.SV.W.0271.000000T0000Z-240820T0015Z/
El Paso CO-Pueblo CO-
543 PM MDT Mon Aug 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 543 PM MDT, a severe thunderstorm was located 7 miles southeast of
Fountain, or 19 miles southeast of Colorado Springs, moving southeast
at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fountain, Pinon, Hanover, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3858 10471 3877 10464 3857 10441 3842 10462
TIME...MOT...LOC 2343Z 318DEG 12KT 3861 10461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam521
WWUS55 KPUB 192353
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
553 PM MDT Mon Aug 19 2024
COC041-101-200015-
/O.CON.KPUB.SV.W.0271.000000T0000Z-240820T0015Z/
El Paso CO-Pueblo CO-
553 PM MDT Mon Aug 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 553 PM MDT, a severe thunderstorm was located 8 miles north of
Pinon, or 19 miles north of Pueblo Airport, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pinon and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3856 10463 3872 10459 3857 10441 3842 10462
TIME...MOT...LOC 2353Z 318DEG 13KT 3857 10456
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam440
WWUS55 KPUB 200004
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
604 PM MDT Mon Aug 19 2024
COC041-101-200015-
/O.CON.KPUB.SV.W.0271.000000T0000Z-240820T0015Z/
El Paso CO-Pueblo CO-
604 PM MDT Mon Aug 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 604 PM MDT, a severe thunderstorm was located 7 miles south of
Hanover, or 16 miles north of Pueblo Airport, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3856 10455 3866 10452 3857 10441 3842 10462
TIME...MOT...LOC 0004Z 312DEG 15KT 3852 10447
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam144 WWUS55 KPUB 200008 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 608 PM MDT Mon Aug 19 2024 COC041-101-200018- /O.EXP.KPUB.SV.W.0271.000000T0000Z-240820T0015Z/ El Paso CO-Pueblo CO- 608 PM MDT Mon Aug 19 2024 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES WILL EXPIRE AT 615 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, heavy rain is still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern and east central Colorado. && LAT...LON 3856 10455 3866 10452 3857 10441 3842 10462 TIME...MOT...LOC 0008Z 318DEG 12KT 3851 10446 $$ kam
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:24 PM MDT, 3 hours earlier. Its key messages:
- Severe thunderstorms possible I-25 corridor and portions of the southeast plains through midnight.
- Less thunderstorms for Tuesday but storms could still be strong to severe across portions of the southeast plains.
- Daily afternoon rain showers and thunderstorms expected along and west of the I-25 corridor for most of the long term period.
- Showers and storms remain Saturday, with a drier day expected Sunday with a brief pattern change.&&
Area forecast discussion, Aug 19, 2:24 PM MDT, 3 hours before
Area Forecast Discussion National Weather Service Pueblo CO 224 PM MDT Mon Aug 19 2024 .KEY MESSAGES... - Severe thunderstorms possible I-25 corridor and portions of the southeast plains through midnight. - Less thunderstorms for Tuesday but storms could still be strong to severe across portions of the southeast plains. - Daily afternoon rain showers and thunderstorms expected along and west of the I-25 corridor for most of the long term period. - Showers and storms remain Saturday, with a drier day expected Sunday with a brief pattern change.&& .SHORT TERM /THROUGH TUESDAY/... Issued at 222 PM MDT Mon Aug 19 2024 Front has pushed through most of the southeast plains with dew points in the 50s and 60s along and behind it. Stratus across the far eastern most counties has been slow to burn off today which has kept atmosphere capped. Otherwise active monsoon plume resides across CO with another weak wave moving through the flow late this afternoon and evening. Thunderstorms which have developed across the mountains and Palmer Divide will spread eastward through the late afternoon and evening with models in good agreement that an MCS will develop across northern portions of the southeast plains this evening as a low level south to southeasterly jet intensifies as it overrides the surface boundary across southern portions of the southeast plains. Stout CAPE ranging from 1500-2500 J/kg based off ensemble mean from HREF along with deep layer shears 35-40 kts will be sufficient for large hail (up to golf ball), outflow winds over 60 mph, and locally heavy rainfall. Flash flooding will be a concern for our more vulnerable locations (burn scars, urban areas), though storm motions to the east at 15-20 mph should preclude the necessity of a flash flood watch. Storms will move eastward through the evening though the I-25 corridor could see a couple rounds of storms, especially if dew point return behind outflows from the initial round of convection generates new thunderstorms as they impinge the eastern mountains. However, focus for more intense convection should shift eastward along and north of highway 50 to near the KS border before diminishing. Atmosphere dries out a bit Tue though precipitable waters are still running around 100-120% of normal. Residual low level moisture in southeast flow across the plains will yield CAPE of 1000-2000 J/kg across the plains by afternoon. Deep layer shear looks a little weaker but still a respectable 30-35 kts. Atmosphere looks more capped across the far eastern plains with convection firing over the mountains by noon, then spreading into the I-25 corridor during the late afternoon and early evening. One or two strong to marginally severe storms still look possible along the I-25 corridor and adjacent plains where CAPE maximizes. How far east convection maintains is still in question as cap looks quite strong farther east. Suspect convection will diminish as it moves eastward unless more cloud breaks and surface heating can occur. -KT && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 222 PM MDT Mon Aug 19 2024 Tuesday Night - Friday: For much of the week, the monsoon pattern will remain in place over south central and southeastern Colorado. A ridge of high pressure will persist over the region, and along with that, moisture will continue to stream into the ridge and over the area. Ensemble model guidance are in strong agreement about this, leading to high to very high (>60%) confidence in this pattern evolution. While no major forcing is anticipated, diurnal upsloping and modest orographic forcing, in combination with the moisture streaming over the area, will allow for daily afternoon rain showers and thunderstorms generally along and west of the I-25 corridor. The greatest coverage of precipitation will be along the mountains, where any forcing will be strongest. Gusty winds, heavy rain, and lightning are the expected hazards with any more organized thunderstorms. Like a typical summer day though, showers and storms will dissipate during the evening as instability and forcing lessen. As for temperatures, a warm stretch of days is expected as the ridge sits over the region. Much of the area will warm to above seasonal temperatures for late August. Saturday - Sunday: For the weekend, a brief pattern change is anticipated. The ridge will break down for a couple of days as a larger trough to the north pushes near/over region. Ahead of the wave Saturday, moisture will remain in place, but as the wave treks eastward through Sunday, moisture will become scoured out. Given this, precipitation chances will remain heightened Saturday given the stronger forcing and moisture in place, but will drop Sunday as drier air is shoved into the region. Like much of the week though, the greatest coverage for any precipitation will remain along the mountains, where forcing will be greatest, and lessen in coverage during the evening and overnight hours. Looking at temperatures, warmth looks to stick around as downsloping winds prevail. With that said though, a cold front will likely drop down southward late Sunday and speed of this feature will heavily influence Sundays temperature. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1124 AM MDT Mon Aug 19 2024 Thunderstorms will develop over the mountains and spread into the adjacent lower elevations after 19-20z. KCOS and KPUB have the best chance for TSRA to impact the terminals, and with plenty of moisture and instability present, a severe storm with gusts to 50 kts and large hail can not be ruled out. Have added GS to the KCOS terminal for now in the tempo group. A couple rounds of thunderstorms could impact both KCOS and KPUB through 02-03z before activity pulls east. There is the possibility that stratus could spread into both terminals with IFR cigs after 09-10z. Odds look low without strong easterly surface winds advertised in the forecast models so will keep a SCT deck in there for now until better certainty is gained. KALS will see lower chances for thunderstorms today, so will maintain VCSH for now. Winds will shift out of the north this evening before diminishing under clearing skies overnight. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...KT
Hazardous weather outlook, Aug 19, 11:40 AM MDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1140 AM MDT Mon Aug 19 2024 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1140 AM MDT Mon Aug 19 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms are likely today across portions of the southeast plains. The greatest threat area will be across El Paso, Pueblo, Crowley, Otero, Bent, and western Kiowa counties. The primary threats will be hail up to the size of golfballs, localized wind gusts up to 70 mph, and heavy rainfall capable of causing localized flash flooding. The tornado threat is low, but not zero. The storms will form by mid afternoon over the Pikes Peak region and then move east-southeast towards the La Junta area by mid evening. The greatest severe weather risk timeframe will be from 3 PM to 9 PM. Scattered to numerous thunderstorms will be possible across the remainder of southern Colorado today. The main risk with thunderstorms elsewhere will be heavy rain, small hail, and lightning. Localized flash flooding will be possible, especially for burn scars and urban areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Showers and thunderstorms will be possible each day this week, mostly over the higher terrain with a few storms making it onto the eastern plains. With plenty of moisture in the environment, heavy rainfall and flash flooding will be our primary concern, though a few stronger storms, with hail and gusty winds, cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, Aug 19, 4:32 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
432 PM MDT Mon Aug 19 2024
COZ081-084-085-192315-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
432 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 515 PM MDT...
At 431 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Monument, Air Force Academy, Manitou
Springs, Security, Falcon, Stratmoor, Gleneagle, Fort Carson,
Cimarron Hills, Peterson Space Force Base, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3868 10477 3876 10497 3891 10493 3910 10487
3894 10458
TIME...MOT...LOC 2231Z 214DEG 11KT 3887 10487
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Aug 19, 5:08 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
508 PM MDT Mon Aug 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM Rain 4 NNE Falcon 38.99N 104.60W
08/19/2024 M1.00 Inch El Paso CO Trained Spotter
&&Local storm report, Aug 19, 5:11 PM MDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
511 PM MDT Mon Aug 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM Rain Security 38.74N 104.73W
08/19/2024 M1.00 Inch El Paso CO Trained Spotter
Fell in past 30 minutes.
&&Local storm report, Aug 19, 5:17 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
517 PM MDT Mon Aug 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Rain 1 E Fountain 38.68N 104.70W
08/19/2024 M1.00 Inch El Paso CO Amateur Radio
&&Local storm report, Aug 19, 5:18 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
518 PM MDT Mon Aug 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Tstm Wnd Gst 2 WSW Penrose 38.42N 105.04W
08/19/2024 M65 MPH Fremont CO Mesonet
Mesonet station CO132 050e290 Penrose.
&&Local storm report, Aug 19, 5:23 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
523 PM MDT Mon Aug 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Hail 2 E Security 38.74N 104.69W
08/19/2024 M1.00 Inch El Paso CO Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 18, 7:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Aug 18, 7:46 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Aug 18, 8:13 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Aug 18, 8:21 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Aug 18, 8:38 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 22 min |
| Aug 18, 9:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 30 min |
| Aug 18, 9:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Aug 18, 9:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 19, 1:42 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Aug 19, 1:59 PM MDT | Special Weather Statement | PUB | Saguache | 46 min |
| Aug 19, 2:47 PM MDT | Special Weather Statement | PUB | Saguache | 43 min |
| Aug 19, 3:03 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 19, 3:12 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
| Aug 19, 3:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Aug 19, 3:37 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Aug 19, 4:15 PM MDT | Special Weather Statement | PUB | Elbert | 30 min |
| Aug 19, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Aug 19, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 19, 4:32 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Aug 19, 4:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Aug 19, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 19, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 47 min |
| Aug 19, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 44 min |
| Aug 19, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Aug 19, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 28 min |
| Aug 19, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 19, 5:46 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Aug 19, 5:47 PM MDT | Special Weather Statement | PUB | Saguache | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.